# SDR AALA20071290

- Difficulty date: July 13, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHT AT LEFT FORWARD EXIT SIGN HAS CRACKED LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT LEFT FORWARD EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
